Please use this identifier to cite or link to this item:
https://libr.msu.by/handle/123456789/5559
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Сазонова, А. М. | - |
dc.date.accessioned | 2018-02-20T13:21:58Z | - |
dc.date.available | 2018-02-20T13:21:58Z | - |
dc.date.issued | 1977 | - |
dc.identifier.citation | Сазонова, А. М. К теории кривых в пространстве де Ситтера / А. М. Сазонова // Известия АН БССР. Сер. Физико-математические науки. – 1977. – № 3. – С. 119–120. | ru_RU |
dc.identifier.uri | http://libr.msu.by/handle/123456789/5559 | - |
dc.language.iso | other | ru_RU |
dc.publisher | Известия АН БССР | ru_RU |
dc.subject | Математика | ru_RU |
dc.title | К теории кривых в пространстве де Ситтера | ru_RU |
dc.type | Article | ru_RU |
Appears in Collections: | Научные публикации |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.